# SDR AALA20100803TUL27

- Difficulty date: April 27, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 35,901 hours, 4,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 35G ESCAPE PATH LIGHTING MISSING LAMP.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT 35G.  OPS CHECKED NORMAL.
